# SDR SWAA2020111029154

- Difficulty date: November 4, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 55,950 hours, 32,968 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SERVICE DOOR ESCAPE SLIDE BOTTLE PRESS IN THE RED.  REMOVE & REPLACE FWD SERVICE DOOR SLIDE, IAW MT 725-61-06.  OK FOR SERVICE RAR 77721.
